| Model Number |
MICL12.6 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
No Code Available (3191)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).
Event or Problem Description
The reporter indicated that the surgeon implanted a 12.6 mm micl12.6 implantable collamer lens, -7.5 diopter, into the patient's right eye (od).The lens was explanted.A longer, different diopter replacement lens was then implanted."no patient injury" is indicated.Attempts to obtain additional information have not been successful.
Additional Manufacturer Narrative
Device evaluation: the lens was returned in liquid, in the lens vial.Visual inspection found no visible damage to the lens.(b)(4).
Event or Problem Description
The reporter indicated that on (b)(6) 2017, the surgeon implanted a 12.6mm micl12.6 implantable collamer lens, -7.5 diopter, into the patient's right eye (od).On (b)(6) 2018 the lens was exchanged with a longer, different diopter lens due to "over-correction." "no patient injury" is indicated.The problem was resolved.